# SDR HEEA111306

- Difficulty date: September 25, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N305PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0395
- Aircraft time: 793 hours
- Engine: Pwa PW206B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB37800
- Part serial: 517
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 792 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST GB OIL PRESSURE ON VEMD GAUGE AND COULD NOT CONFIRM WITH MRGB OIL PRESSURE LIGHT ON WARNING PANEL.  MAINTENANCE REPLACED THE TRANSMISSION OIL PRESSURE TRANSDUCER.
